BBC Radio 4 Extra live

BBC Radio 4 Extra is a digital radio station owned and operated by British Broadcasting Corporation as well as its sister station "BBC RADIO 4".  Was relaunched on 2 April 2011 as Radio 4 Extra

Slogan: Showcasing the best in comedy drama and entertainment. With quizzes, sitcoms, panel games, satire, stand up, life stories, classics from the archive, science fiction and fantasy

Categories:  Comedy
Rating:

Frequencies BBC Radio 4 Extra

London: DAB

Schedule

Mon
Tue
Wed
Thu
Fri
Sat
Sun
Time Program
midnight - 12:15 a.m. 15 Minute Drama
12:15 a.m. - 12:30 a.m. Kate Mosse - The Mistletoe Bride and Other Haunting Tales
12:30 a.m. - 1 a.m. Sounds Natural
1 a.m. - 1:30 a.m. EW Hornung - Raffles
1:30 a.m. - 2 a.m. The Matinee: The Creation of a Theatrical Institution
2 a.m. - 2:15 a.m. Ian McEwan - Amsterdam
2:15 a.m. - 2:30 a.m. In a Prince's Footsteps
2:30 a.m. - 2:45 a.m. 15 Minute Drama
2:45 a.m. - 3 a.m. Book of the Week
3 a.m. - 4 a.m. HG Wells
4 a.m. - 4:30 a.m. All the Way from Memphis
4:30 a.m. - 5 a.m. The Small World of Dominic Holland
5 a.m. - 5:30 a.m. Second Thoughts
5:30 a.m. - 6 a.m. Alex Edelman's Peer Group
6 a.m. - 6:30 a.m. EW Hornung - Raffles
6:30 a.m. - 7 a.m. Derek Tangye - The Cornish Gardener
7 a.m. - 7:30 a.m. Count Arthur Strong's Radio Show!
7:30 a.m. - 8 a.m. Women Talking About Cars
8 a.m. - 8:30 a.m. The Navy Lark
8:30 a.m. - 9 a.m. Beyond Our Ken
9 a.m. - 9:30 a.m. Dilemma
9:30 a.m. - 10 a.m. Elephants to Catch Eels
10 a.m. - 11 a.m. HG Wells
11 a.m. - 11:15 a.m. Sitters' Stories
11:15 a.m. - noon Jon Canter - The Dog
noon - 12:30 p.m. The Navy Lark
12:30 p.m. - 1 p.m. Beyond our Ken
1 p.m. - 1:30 p.m. EW Hornung - Raffles
1:30 p.m. - 2 p.m. Derek Tangye - The Cornish Gardener
2 p.m. - 2:15 p.m. Ian McEwan - Amsterdam
2:15 p.m. - 2:30 p.m. In a Prince's Footsteps
2:30 p.m. - 2:45 p.m. 15 Minute Drama
2:45 p.m. - 3 p.m. Book of the Week
3 p.m. - 4 p.m. HG Wells
4 p.m. - 4:30 p.m. Dilemma
4:30 p.m. - 5 p.m. Elephants to Catch Eels
5 p.m. - 5:30 p.m. Count Arthur Strong's Radio Show!
5:30 p.m. - 6 p.m. Women Talking About Cars
6 p.m. - 6:15 p.m. 15 Minute Drama
6:15 p.m. - 6:30 p.m. Kate Mosse - The Mistletoe Bride and Other Haunting Tales
6:30 p.m. - 7 p.m. Dexter and Dodd
7 p.m. - 7:30 p.m. The Navy Lark
7:30 p.m. - 8 p.m. Beyond Our Ken
8 p.m. - 8:30 p.m. EW Hornung - Raffles
8:30 p.m. - 9 p.m. Derek Tangye - The Cornish Gardener
9 p.m. - 9:15 p.m. Sitters' Stories
9:15 p.m. - 10 p.m. Jon Canter - The Dog
10 p.m. - 10:30 p.m. Women Talking About Cars
10:30 p.m. - 10:55 p.m. Everyone Quite Likes Justin
10:55 p.m. - 11 p.m. The Comedy Club Interviews
11 p.m. - 11:30 p.m. The Ape That Got Lucky
11:30 p.m. - midnight Absolute Power

Related Podcasts

Contacts

Address: 

Radio 4 Extra, BBC Broadcasting House, London W1A 1AA

Telephone: 

03 333 444 544

E-mail: 

feedback@bbc.co.uk

Share

Comments

DOWNLOAD APP

Discover radio stations by genre

Filter radio by location